# SDR FDEA201012024537

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 59,236 hours, 22,528 cycles
- Engine: Ge CF66D
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE, PRESS TO TEST INDICATOR INOP.  FOUND P/N 387 HIGH VOLTAGE LAMPS IN DOOR SLIDE PUSH  BUTTON SWT. INSTALED P/N 368 LAMPS PER IPC. GRD OPS  CHECKS OK.
